# SDR SWAA2017111617699

- Difficulty date: November 12, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 64,841 hours, 37,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A39021
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT STRAP OUT OF ADJUST.  ADJUSTED STRAP PER AMM.
